# SDR ASMF201311080005

- Difficulty date: October 4, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N904AM
- Make and model: Boeing 737752
- Aircraft serial: 28262
- Aircraft time: 30,421 hours, 16,483 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hydromech Unit
- Part number: 442369
- Part serial: BECW4300
- Condition: Leaking
- Location: Rt Engine
- Part time: 27,046 hours, 13,237 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, A FUEL LEAK WAS DETECTED ON RT ENGINE HYDRO MECHANICAL UNIT; SO THE HYDRO MECHANICAL UNIT WAS REPLACED IAW AMM 73-21-10, TESTED CORRECT.
